# SDR IPXA2023112660660

- Difficulty date: November 12, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 38,181 hours, 25,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: WTB T-CHORD STRUCTURE AT STA 900, BL 0 HAS EXFOLIATED CORROSION. INSTALLED T-CHORD AND 8 (EA) SPLICE PLATES AT STA 900 I.A.W SRM 51-70-12-OG-O DETAIL VIII AND SRM 51-40-02-0G. INSTALLED PANEL 193FL PER SRM 51-40-02. REVIEWED
